Cancel
Nearby: Atlanta, GA 30308

Access Your Account

New to Healthgrades?

Join for free!

Or, sign in directly with Healthgrades:

Doctors and their Administrators:
Sign Up or Log In

Opioids may bring effective pain relief, but they also come with some baggage. Unfortunately, because of how they work in the body, opioids tend to cause uncomfortable, embarrassing, and painful constipation. Experts discuss why this occurs and what patients can do to find relief.

Was this helpful? (14)
Medical Reviewer: William C. Lloyd III, MD, FACS Last Review Date: Jul 18, 2016

© 2016 Healthgrades Operating Company, Inc. All rights reserved. May not be reproduced or reprinted without permission from Healthgrades Operating Company, Inc. Use of this information is governed by the Healthgrades User Agreement.

ADVERTISEMENT
PHYSICIAN CONTRIBUTOR

Treatment Options for Painkiller-Induced Constipation

Farshad Ahadian, MD, recommends a variety of treatments for opioid-induced constipation.

You Might Also Like

Share via Email

PREVIOUS ARTICLE:

Treating Opioid-Induced Constipation

NEXT ARTICLE:

Living With Opioid-Induced Constipation

Up Next

Living With Opioid-Induced Constipation